# SDR VNAA0510002

- Difficulty date: October 2, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 3,942 hours, 3,818 cycles
- Engine: Ge CF343B1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300233
- Condition: Failed
- Location: Nlg Steering
- Part time: 3,942 hours, 3,818 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE STEERING INOP CAUTION MESSAGE ILLUMINATED AFTER DEPARTURE.  THE NWS SWITCH WAS CYCLED BUT THE SYSTEM WOULD NOT RESET.  THE CREW FOLLOWED THE QRH AND RETURNED TO PIT AND LANDED SAFELY.  THE AIRCRAFT WAS FERRIED TO CAK WHERE AFTER TROUBLESHOOTING,  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR HARNESS ASSEMBLY IAW CRJ200 AMM 32-61-25-000(400)-801.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
